Lumberlady sent you a hug.
God Bless and good luck and vibes your way! Remember just because they clasify the side effects does not mean everyone has them! You sound so strong and have a great attitude, and you are so right they are finding things everyday for brain tumors. I have MRIs every 6 months as I have a small brain tumor, which is benign still after 2 years of finding it so I feel so lucky! there concern with me is my diagnosis of the Tonsil cancer and say because of this small tumor they will watch it close as if the cancer returns it could very likely be there!Also my mom died of terminal brain cancer a few years ago! I am adding you to my friend list and wait any updates on your cancer! I am also adding you to my prayer list! Hugs Val
Suzy G. likes this comment
Hi there! My thoughts are with you! My husband also is about to start Temodar. If successful - we will be able to wait another couple of years for radiation. If not - well, radiation is in the near future as well. Yes, we also keep thinking - any number of years we can hold his cancer back - the more hope for new treatments and more research can be done meantime. Please share your temodar opinions with me, if possible. We've heard form the Doctors that some poeple have side effects, some - not so much. I am very worried about this treatment, and time and effort it will take... I send you all my best wishes.
Hello, Well hopefully your Husband does better on Temodar than I did ! First correct dose on Nov 2009 380 dose, I ended up in the Hospital getting a platelet transfusion...then they went way down to 140 then back in the Hospital Feb 2009 with a major headache... so they tried for awhile with the low doses and it held for awhile.. I was miserable with constipation, fatique, threw up once..but not as bad as the IV type chemo from what I have heard. Everyone is different with chemo..they "think" I was allergic to the Temodar..I was on the 5/23 day regiman. Hope I have helped you.. God Bless you and your Hubby !
Thanks for answer about Themodar. Very helpful. It sucks, it really sucks that people get cancer. I hope we al can work together to get this thing beat. We think same as you - any delay right now means possible more research and cures later. How are the side-effects of radiation treatment for you personally? I looked at your profile, and my hubby's situation is just so similar! Seizure, then diagnosis, then surgery, keppra (still takes it, but lower dosage of 500 mg daily). Now Temodar - starting soon. We were told we had some flexibility in when to start it, so we tried to work it into the calendar (based on the 28-day cycle of treatments - like yours) so we miss some of the major dates in the year. They said the treatment would last possibly that long or more (or significantly less), depending on results and/or side-effects. Thanks for telling the dosage - I will compare those to the prescription and see if caution and more questions are in order. I guess the dosage is also based on weight. My husband is 166 lbs. So we'll see. We are in VA, so we go to Johns Hopkins in Bltimore for most things like MRI and other care. He had the surgery there too. I am so grateful to the poeple who worked with us! I swear, there was a point when I was so stressed out, I no longer could make decisions. And - I know they are traind for to handle flip-outs - they even helped in that situation by being VERY informative and calm, and helpful. I only wish they could take all of the tumor out, but it was absolutely impossible. Please, let us know how the MRI turns out! I hope the cancer was significantly reduced by your treatment! Love and hugs.
So glad this part is over for Paul and you. Many people love you guys. We are all trusting God for his perfect plan in your life.You have been so strong. Your wonderful attitude is refreshing.Nice to hear all the medical staff is treating you kind! You guys are just great people and that reflects in your lives.
lots of prayers and hugs!!!!
God Bless. Check out proton therapy, not photon. I'm at Loma Linda, CA on my radiation vacation. Side effects are different for different folks. I have been blessed. Be glad to answer or refer any questions. Mark